# SDR SWIA20241108922

- Difficulty date: September 22, 2024
- Submitted: November 8, 2024
- Operation: Air carrier
- Aircraft: N787SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10288
- Aircraft time: 37,439 hours, 24,335 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Striker
- Condition: Dented
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR SEAL STRIKER HAS A DENT AT FS 310.00, APPROX STGR 13L     (C-CHECK RO 11/6/2024)    REPAIRED PAX DOOR SEAL STRIKER AT FS310.00 APPROX STGR 13L REF REO 670-53-22-001 REV -J DATED 2016-11-10 ALL STEPS COMPLIED WITH. COMPLIED WITH SKYWEST TASK CARD 51-900-1002-SKY  LEAK CHECK GOOD.
